MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample indicated by this event was not available for evaluation.A leak location, images of the failure, and the sample were not available for evaluation.Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
The customer reported that one sample of total parenteral nutrition (tpn) bag product 63630 was identified with a leak prior to use by the end user.The customer reported that the bag was identified as leaking within the overpouch packaging and discarded with no sample evaluation or images provided.There was no report of patient injury or medical intervention as a result of this event.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key19365831
Report Number1937141-2024-00008
Device Sequence Number12347668
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot NumberA7582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown